On modular* subalgebras of a Lie algebra

Towers, David (1997) On modular* subalgebras of a Lie algebra. Journal of Algebra, 190 (2). pp. 461-473. ISSN 0021-8693

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Algebra
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2602
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50000
Deposited By: ep_importer_pure
Deposited On: 28 Sep 2011 15:13
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 07:38
URI: https://eprints.lancs.ac.uk/id/eprint/50000

Actions (login required)

View Item View Item